# SDR GTIA9700123

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LONGERON IN 3RD LEFT SIDE BAY FOR AFT BULKHEAD OF AFT PIT IS CORRODED HAS ABOUT 8 INCHES SECTION OF EXFOLIATION. FABRICATED, TREATED, FINISHED, AND INSTALLED A NEW STIFFENER PER THE FOLLOWING SRM'S 51-10-0, 51-10-3, AND 51-30-4.  (M)
